I stopped taking cordyceps and the nausea went away on the second day after I stopped taking them. Sure would like to start again.
Here is some additional stuff I found on cordyceps side effects:
Here is an interesting piece of information:Cordyceps may cause dry mouth, nausea, loss of appetite, diarrhea, or dizziness. Due to the increasing popularity of Cordyceps sinesis, some supplements have been adulterated; some manufacturers substitute other species of cordyceps. The safety of these supplements is not known.
^^^ I wonder if the above has something to do with my symptoms. Its obvious to me that this product is beneficial and I'd like to take it. Besides have spent a good deal of cash for several bottles, but I can't feel like crap all day, not want to eat anything, and have liquid come out of my ass.We must remember that the ingredients of Cordyceps are fungi and animal. Such a combination is unknown in any other source. The immune system thus encounters a combination unknown to it. The immune system will adapt in the process of immuno-modulation and attack some cells while stimulating others.
Wonder if maybe I should start taking 1 pill a day instead of 3 and then eventually try to build up to 3 if one doesn't mess me up to much.